# SDR SWAA2014082831377

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 32,921 hours, 19,371 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bearing
- Part number: BACB70HJ10
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LOWER TE PANEL SUPPORT ROD LOOSE.  R & R BEARING ASSEMBLY IAW MM.
